AM  Vol.6 No.7 , June 2015
Extended Jacobian Elliptic Function Expansion Method and Its Applications in Biology
ABSTRACT
In this work, an extended Jacobian elliptic function expansion method is proposed for constructing the exact solutions of nonlinear evolution equations. The validity and reliability of the method are tested by its applications to Dynamical system in a new Double-Chain Model of DNA and a diffusive predator-prey system which play an important role in biology.

Cite this paper
Zahran, E. and Khater, M. (2015) Extended Jacobian Elliptic Function Expansion Method and Its Applications in Biology. Applied Mathematics, 6, 1174-1181. doi: 10.4236/am.2015.67107.
References
[1]   Ablowitz, M.J. and Segur, H. (1981) Solitions and Inverse Scattering Transform. SIAM, Philadelphia.
http://dx.doi.org/10.1137/1.9781611970883

[2]   Malfliet, W. (1992) Solitary Wave Solutions of Nonlinear Wave Equation. American Journal of Physics, 60, 650-654.
http://dx.doi.org/10.1119/1.17120

[3]   Malfliet, W. and Hereman, W. (1996) The tanh Method: Exact Solutions of Nonlinear Evolution and Wave Equations. Physica Scripta, 54, 563-568.
http://dx.doi.org/10.1088/0031-8949/54/6/003

[4]   Wazwaz, A.M. (2004) The tanh Method for Travelling Wave Solutions of Nonlinear Equations. Applied Mathematics and Computation, 154, 713-723.
http://dx.doi.org/10.1016/S0096-3003(03)00745-8

[5]   EL-Wakil, S.A. and Abdou, M.A. (2007) New Exact Travelling Wave Solutions Using Modified Extended tanh-Function Method. Chaos Solitons Fractals, 31, 840-852.
http://dx.doi.org/10.1016/j.chaos.2005.10.032

[6]   Fan, E. (2000) Extended tanh-Function Method and Its Applications to Nonlinear Equations. Physics Letters A, 277, 212-218.
http://dx.doi.org/10.1016/S0375-9601(00)00725-8

[7]   Wazwaz, A.M. (2007) The Extended tanh Method for Abundant Solitary Wave Solutions of Nonlinear Wave Equations. Applied Mathematics and Computation, 187, 1131-1142.
http://dx.doi.org/10.1016/j.amc.2006.09.013

[8]   Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Traveling Wave Solutions for Power Law and Kerr Law Non Linearity Using the -Expansion Method. GJSFR, 14-F, Version 1.0.

[9]   Abdelrahman, M.A.E. and Khater, M.M.A. (2015) The -Expansion Method and Its Application for Solving Nonlinear Evolution Equations. International Journal of Science and Research (IJSR), 4, 2143-2146.

[10]   Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2015) The -Expansion Method and Its Application for Solving Nonlinear Evolution Equations. International Journal of Modern Nonlinear Theory and Application, 4, 37-47.
http://dx.doi.org/10.4236/ijmnta.2015.41004

[11]   Abdelrahman, M.A.E. and Khater, M.M.A. (2015) Exact Traveling Wave Solutions for Fitzhugh-Nagumo (FN) Equation and Modified Liouville Equation. International Journal of Computer Applications, 113, 1-7.

[12]   Wang, M.L. (1996) Exact Solutions for a Compound KdV-Burgers Equation. Physics Letters A, 213, 279-287.
http://dx.doi.org/10.1016/0375-9601(96)00103-X

[13]   Abdou, M.A. (2007) The Extended F-Expansion Method and Its Application for a Class of Nonlinear Evolution Equations. Chaos, Solitons & Fractals, 31, 95-104.
http://dx.doi.org/10.1016/j.chaos.2005.09.030

[14]   Ren, Y.J. and Zhang, H.Q. (2006) A Generalized F-Expansion Method to Find Abundant Families of Jacobi Elliptic Function Solutions of the (2 + 1)-Dimensional Nizhnik-Novikov-Veselov Equation. Chaos, Solitons & Fractals, 27, 959-979.
http://dx.doi.org/10.1016/j.chaos.2005.04.063

[15]   Zhang, J.L., Wang, M.L., Wang, Y.M. and Fang, Z.D. (2006) The Improved F-Expansion Method and Its Applications. Physics Letters A, 350, 103-109.
http://dx.doi.org/10.1016/j.physleta.2005.10.099

[16]   He, J.H. and Wu, X.H. (2006) Exp-Function Method for Nonlinear Wave Equations. Chaos, Solitons & Fractals, 30, 700-708.
http://dx.doi.org/10.1016/j.chaos.2006.03.020

[17]   Aminikhad, H., Moosaei, H. and Hajipour, M. (2009) Exact Solutions for Nonlinear Partial Differential Equations via Exp-Function Method. Numerical Methods for Partial Differential Equations, 26, 1427-1433.

[18]   Zhang, Z.Y. (2008) New Exact Traveling Wave Solutions for the Nonlinear Klein-Gordon Equation. Turkish Journal of Physics, 32, 235-240.

[19]   Wang, M.L., Zhang, J.L. and Li, X.Z. (2008) The -Expansion Method and Travelling Wave Solutions of Nonlinear Evolutions Equations in Mathematical Physics. Physics Letters A, 372, 417-423.
http://dx.doi.org/10.1016/j.physleta.2007.07.051

[20]   Zhang, S., Tong, J.L. and Wang, W. (2008) A Generalized -Expansion Method for the mKdv Equation with Variable Coefficients. Physics Letters A, 372, 2254-2257.
http://dx.doi.org/10.1016/j.physleta.2007.11.026

[21]   Aslan, I. and Turgut, Ö. (2009) Analytic Study on Two Nonlinear Evolution Equations by Using the -Expansion Method. Applied Mathematics and Computation, 209, 425-429.
http://dx.doi.org/10.1016/j.amc.2008.12.064

[22]   Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Solutions to Some Nonlinear Evolution Equations by Using -Expansion Method. JÖkull Journal, 64, 226-238.

[23]   Dai, C.Q. and Zhang, J.F. (2006) Jacobian Elliptic Function Method for Nonlinear Differential Difference Equations. Chaos, Solitons & Fractals, 27, 1042-1049.
http://dx.doi.org/10.1016/j.chaos.2005.04.071

[24]   Fan, E. and Zhang, J. (2002) Applications of the Jacobi Elliptic Function Method to Special-Type Nonlinear Equations. Physics Letters A, 305, 383-392.
http://dx.doi.org/10.1016/S0375-9601(02)01516-5

[25]   Liu, S., Fu, Z., Liu, S. and Zhao, Q. (2001) Jacobi Elliptic Function Expansion Method and Periodic Wave Solutions of Nonlinear Wave Equations. Physics Letters A, 289, 69-74.
http://dx.doi.org/10.1016/S0375-9601(01)00580-1

[26]   Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method. American Journal of Computational Mathematics, 4, 455-463.
http://dx.doi.org/10.4236/ajcm.2014.45038

[27]   Aguero, M., Najera, M. and Carrillo, M. (2008) Non Classic Solitonic Structures in DNA’s Vibrational Dynamics. International Journal of Modern Physics B, 22, 2571-2582.
http://dx.doi.org/10.1142/S021797920803968X

[28]   Gaeta, G. (1999) Results and Limitations of the Soliton Theory of DNA Transcription. Journal of Biological Physics, 24, 81-96.
http://dx.doi.org/10.1023/A:1005158503806

[29]   Gaeta, G., Reiss, C., Peyrard, M. and Dauxois, T. (1994) Simple Models of Nonlinear DNA Dynamics. La Rivista Del Nuovo Cimento, 17, 1-48.
http://dx.doi.org/10.1007/BF02724511

[30]   Yakushevich, L.V. (1987) Nonlinear Physics of DNA. Studio Biophysica, 121, 201.

[31]   Yakushevich, L.V. (1989) Nonlinear DNA Dynamics: A New Model. Physics Letters A, 136, 413-417.
http://dx.doi.org/10.1016/0375-9601(89)90425-8

[32]   Yakushevich, L.V. (1998) Nonlinear Physics of DNA. Wiley and Sons, England.

[33]   Peyrard, M. and Bishop, A. (1989) Statistical Mechanics of a Nonlinear Model of DNA Denaturation. Physical Review Letters, 62, 2755-2758.
http://dx.doi.org/10.1103/PhysRevLett.62.2755

[34]   Kong, D.X., Lou, S.Y. and Zeng, J. (2001) Nonlinear Dynamics in a New Double Chain-Model of DNA. Communications in Theoretical Physics, 36, 737-742.
http://dx.doi.org/10.1088/0253-6102/36/6/737

[35]   Alka, W., Goyal, A. and Kumar, C.N. (2011) Nonlinear Dynamics of DNA-Riccati Generalized Solitary Wave Solutions. Physics Letters A, 375, 480-483.
http://dx.doi.org/10.1016/j.physleta.2010.11.017

[36]   Petrovskii, S.V., Malchow, H. and Li, B.L. (2005) An Exact Solution of a Diffusive Predator-Prey System. Proceedings of the Royal Society A, 461, 1029-1053.
http://dx.doi.org/10.1098/rspa.2004.1404

[37]   Kraenkel, R.A., Manikandan, K. and Senthivelan, M. (2013) On Certain New Exact Solutions of a Diffusive Predator- Prey System. Communications in Nonlinear Science and Numerical Simulation, 18, 1269-1274.
http://dx.doi.org/10.1016/j.cnsns.2012.09.019

[38]   Dehghan, M. and Sabouri, M. (2013) A Legendre Spectral Element Method on a Large Spatial Domain to Solve the Predator-Prey System Modeling Interaction Populations. Applied Mathematical Modeling, 37, 1028-1038.
http://dx.doi.org/10.1016/j.apm.2012.03.030

 
 
Top